You are here:

Pharmacy/steroid creams

Advertisement


Question
i was prescribed different strength topical steroids over time for an itch and rash i cant seem to fully get rid of. is there any concern as to applying theses different steroid creams one after the other. also when prescribing the different topical steroids i am also given a different anti fungal cream, that i am told to apply.

Answer
Hi Tony,
Overuse of steroid creams leads to thinning of skin which can make it more susceptible to beak down. Not sure why the antifungal unless there is evidence of a fungal infection.
Thank you for using Allexperts.
Sincerely,
Eric Brandt ,B.Sc. Pharm

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Eric Brandt

Expertise

I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.

Experience

I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to thecaplet-subscribe@topica.com

©2016 About.com. All rights reserved.